JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE ENUMERATION OF DOUBLY ALTERNATING BAXTER PERMUTATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE ENUMERATION OF DOUBLY ALTERNATING BAXTER PERMUTATIONS
Min, Sook; Park, Seung-Kyung;
  PDF(new window)
 Abstract
In this paper, we give an alternative proof that the number of doubly alternating Baxter permutations is Catalan.
 Keywords
doubly alternating Baxter permutation;maximal-inversion-descent set;essential set;
 Language
English
 Cited by
 References
1.
G. Baxter, On fixed points of the composite of commuting functions, Proc. Amer. Math. Soc. 15 (1964), 851-855

2.
F. R. K. Chung, R. L. Graham, V. E. Hoggatt, Jr., and M. Kleiman, The number of Baxter permutations, J. Combin. Theory Ser. A 24 (1978), no. 3, 382-394 crossref(new window)

3.
B. R. Cori, S. Dulucq, and G. Viennot, Shuffle of parenthesis systems and Baxter permutations, J. Combin. Theory Ser. A 43 (1986), no. 1, 1-22 crossref(new window)

4.
M. Delest and X. Viennot, Algebraic languages and polyominoes enumeration, Theoret. Comput. Sci. 34 (1984), no. 1-2, 169-206 crossref(new window)

5.
S. Dulucq and O. Guibert, Stack words, standard tableaux and Baxter permuta- tions, Discrete Math. 157 (1996), no. 1-3, 91-106 crossref(new window)

6.
S. Dulucq and O. Guibert, Baxter Permutations, Proceedings of the 7th Conference on Formal Power Series and Algebraic Combinatorics conference(Noisy-le-Grand, 1995), Discrete Math. 180 (1998), no. 1-3, 143-156 crossref(new window)

7.
K. Eriksson and S. Linusson, The size of Fulton's essential set, Electron. J. Combin. 2, (1995) R6

8.
K. Eriksson and S. Linusson, Combinatorics of Fulton's essential set, Duke Math. J. 85 (1996), no. 1, 61-76 crossref(new window)

9.
W. Fulton, Flags, Schubert polynomials, degeneracy loci, and determinantal for mulas, Duke Math. J. 65 (1992), no. 3, 381-420 crossref(new window)

10.
I. Gessel and G. Viennot, Binomial determinants, paths, and hook length formu- lae, Adv. in Math. 58 (1985), no. 3, 300-321 crossref(new window)

11.
S. Gire, Arbres, permutations a motifs exclus et cartes planaires : quelques problµemes algorithmiques et combinatoires, Ph.D thesis, LaBRI, Universite, Bor- deaux 1, 1993

12.
O. Guibert and S. Linusson, Doubly alternating Baxter permutations are catalan, Discrete Math. 217 (2000), no. 1-3, 157-166 crossref(new window)

13.
C. L. Mallows, Baxter permutations rise again, J. Combin. Theory Ser. A 27 (1979), no. 3, 394-396 crossref(new window)

14.
S. Min, On the essential sets of the Baxter and pseudoBaxter permutations, Ph.D. Thesis, Yonsei University, 2002

15.
S. Min and S. Park, The maximal-inversion statistic and pattern avoiding permutations, preprint

16.
G. Viennot, A bijective proof for the number of Baxter permutations, Seminaire Lotharingien de Combinatoire, Le Klebach, 1981